Can you take Effexor and Remeron together?
Hi, Carrac! I copied this for you from the Interactions Checker:
Talk to your doctor before using venlafaxine together with mirtazapine. Combining these medications can increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. You should contact your doctor immediately if you experience these symptoms while taking the medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
It's a bad idea unless done under your doctor's supervision. Doesn't mean you're guaranteed to have a bad reaction ~ I take drugs like this together. It just means you should be monitored closely and be aware of symptoms to be watchful for,
Best wishes, WCV
Remeron gave me a rash. :( so I am unable to give any advise on that however I am finding out that antidepressant and not helpful at all. They would work for alittle while but never helped completely. I would talk to your doctor and write everything your feeling down prior to your visit. This has been a helpful tool for me to get him to understand what I was feeling and going through. Best of luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2011 • 2 answers
Posted 25 May 2012 • 3 answers
Posted 20 Oct 2014 • 1 answer
Posted 5 Apr 2015 • 9 answers
Posted 30 Mar 2016 • 2 answers